# SDR HEEA078717

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB5200102
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE BUSHING WORN. REPLACED WITH SERVICEABLE BEARINGS.
